# SDR HEEA0014441

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 357950111452
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R GEARBOX HAS GROOVE CUT IN SHAFT BEYOND LIMITS.
